Results 1 to 2 of 2
Good effect to heart rate from pain medication
  1. #1
    avmanzo is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    1

    Default Good effect to heart rate from pain medication

    Hi,
    I’m getting a twice verified serendipitous benefit from a drug prescribed for pain following oral surgery. The drug is Darvocet-N (actually the generic, Propoxy-N/APAP 100). It is sharply reducing my heart rate – which often is too high, esp. following a heart attack a year ago. It also is reducing my BP considerably in a quiet and for relatively durable way…up to 28 hours. (I take many other drugs that do not relieve pain, including morphine and celebrex and muscle relaxants).
    Does anyone know why this might be happening, and whether or how I might justify a request for it from my doctors.
    Tony

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,647

    Default

    all narcotics lower blood pressure.Have you noticed after surgery the nurse is checking your bp alot.That's because of the narcotics they give you to help with the post-op pain.Be careful if your taking morphine and propoxyphene (darvocet) together as you can overdose,you may not even feel it but when you fall asleep you can stop breathing.This is common with narcotic overdoses......Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22